Publications

Export 44 results:
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is O  [Clear All Filters]
Journal Article
G. W. Alldredge, Hauck, C. D., O'Leary, D. P., and Tits, A. L., Adaptive change of basis in entropy-based moment closures for linear kinetic equations, Journal of Computational Physics, vol. 258, pp. 489 - 508, 2014.
M. J. O'Hara and O'Leary, D. P., The adiabatic theorem in the presence of noise, Physical Review A, vol. 77, no. 4, 2008.
M. J. O'Hara and O'Leary, D. P., The adiabatic theorem in the presence of noise, Physical Review A, vol. 77, no. 4, 2008.
S. S. Bullock, O'Leary, D. P., and Brennen, G. K., Asymptotically Optimal Quantum Circuits for d-level Systems, Physical Review Letters, vol. 94, no. 23, 2005.
A. M. Childs, Leung, D., Mancinska, L., and Ozols, M., Characterization of universal two-qubit Hamiltonians, 2010.
M. Ohliger, Nesme, V., Gross, D., Liu, Y. - K., and Eisert, J., Continuous-variable quantum compressed sensing, 2011.
G. K. Brennen, O'Leary, D. P., and Bullock, S. S., Criteria for Exact Qudit Universality, Physical Review A, vol. 71, no. 5, 2005.
B. R. Johnson, da Silva, M. P., Ryan, C. A., Kimmel, S., Chow, J. M., and Ohki, T. A., Demonstration of Robust Quantum Gate Tomography via Randomized Benchmarking, New Journal of Physics, vol. 17, no. 11, p. 113019, 2015.
J. Cochran, Henderson, T., Ostrander, A., and Taylor, R., Domination with decay in triangular matchstick arrangement graphs, Involve, a Journal of Mathematics, vol. 10, no. 5, pp. 749 - 766, 2017.
A. M. Childs, Kothari, R., Ozols, M., and Roetteler, M., Easy and hard functions for the Boolean hidden shift problem, Proceedings of TQC 2013, vol. 22, pp. 50-79, 2013.
D. T. Robb and Ostrander, A., Extended order parameter and conjugate field for the dynamic phase transition in a Ginzburg-Landau mean-field model in an oscillating field, Physical Review E, vol. 89, p. 022114, 2014.
A. M. Childs, Ostrander, A., and Su, Y., Faster quantum simulation by randomization, Quantum , vol. 3, no. 182, 2019.
A. M. Childs, Leung, D., Mancinska, L., and Ozols, M., A framework for bounding nonlocality of state discrimination, Communications in Mathematical Physics, vol. 323, no. 3, pp. 1121 - 1153, 2013.
A. Ostrander, Santopinto, E., Szczepaniak, A. P., and Vassallo, A., Gluon chain formation in presence of static charges, Physical Review D, vol. 86, p. 114015, 2012.
S. Kimmel, Lin, C. Yen- Yu, Low, G. Hao, Ozols, M., and Yoder, T. J., Hamiltonian Simulation with Optimal Sample Complexity, npj Quantum Information, vol. 13, no. 3, 2017.
V. Vikram Orre, Goldschmidt, E. A., Deshpande, A., Gorshkov, A. V., Tamma, V., Hafezi, M., and Mittal, S., Interference of Temporally Distinguishable Photons Using Frequency-Resolved Detection, Phys. Rev. Lett. , vol. 123, no. 123603, 2019.
A. M. Childs, Leung, D., Mancinska, L., and Ozols, M., Interpolatability distinguishes LOCC from separable von Neumann measurements, Journal of Mathematical Physics, vol. 54, no. 11, p. 112204, 2013.
R. Yousefzadeh and O'Leary, D. P., Interpreting Neural Networks Using Flip Points, 2019.
R. Yousefzadeh and O'Leary, D. P., Investigating Decision Boundaries of Trained Neural Networks, 2019.
A. Ostrander, Laplacian matrices and Alexandrov topologies of digraphs, Linear Algebra and its Applications, vol. 481, pp. 174 - 185, 2015.
S. S. Bullock and O'Leary, D. P., Locality Bounds on Hamiltonians for Stabilizer Codes, Quantum Information and Computation, vol. 9, 2009.
V. R. Overbeck, Maghrebi, M. F., Gorshkov, A. V., and Weimer, H., Multicritical behavior in dissipative Ising models, Physical Review A, vol. 95, p. 042133, 2017.
J. M. Conroy, Davis, S. T., Kubina, J., Liu, Y. - K., O'Leary, D. P., and Schlesinger, J. D., Multilingual Summarization: Dimensionality Reduction and a Step Towards Optimal Term Coverage, MultiLing (Workshop on Multilingual Multi-document Summarization), pp. 55-63, 2013.
G. Alagic, Jeffery, S., Ozols, M., and Poremba, A., On non-adaptive quantum chosen-ciphertext attacks and Learning with Errors, 2018.
C. Bouey, Graves, C., Ostrander, A., and Palma, G., Non-Recursively Constructible Recursive Families of Graphs, The Electronic Journal of Combinatorics, vol. 19, no. 2, 2012.